# SDR DXTA2022080267150

- Difficulty date: August 1, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N330QS
- Make and model: Emb EMB110*
- Aircraft serial: 50500180
- Aircraft time: 7,251 hours, 5,754 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AVIONICS POWER: AS WE WERE CLIMBING THROUGH THE MID 20S WE STARTED TO NOTICE A STRANGE SMELL, IT WAS FAINT BUT IT DEFINITELY SMELLED ELECTRICAL. IT CONTINUED AS WE CLIMBED INTO THE 30S. WE WENT TO THE BACK OF THE AIRPLANE AND THERE WAS NO SMELL BACK THERE AND THE FO SAID THAT WHEN HE RETURNED TO THE FRONT THAT IT WAS AN ELECTRICAL BURN SMELL. THE WINDSHIELD HEAT WAS ON ALONG WITH THE STROBE AND NAV LIGHTS.
